Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 128, NWS San Francisco Bay Area, CA

August 19, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 19, 2012, 9:06 PM PDT. It took effect at Aug 20, 2012, 11:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2012, 9:06 PM PDT (04:06 UTC)
In effect from
Aug 20, 2012, 11:00 AM PDT
Expired
Aug 20, 2012, 9:00 PM PDT
In force
10 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WHUS76 KMTR 200406
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
906 PM PDT SUN AUG 19 2012

PZZ560-200515-
/O.EXP.KMTR.SC.Y.0125.000000T0000Z-120820T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ535-200515-
/O.EXP.KMTR.SC.Y.0125.000000T0000Z-120820T0400Z/
MONTEREY BAY-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ530-201215-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T0700Z/
/O.NEW.KMTR.SC.Y.0128.120820T2000Z-120821T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 11 PM PDT
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT
PDT TONIGHT. 

* WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MIDNIGHT
  TONIGHT. WINDS WILL EASE FOR A TIME LATE TONIGHT INTO EARLY
  MONDAY BUT THEN INCREASE AGAIN MONDAY AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-201215-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST EARLY WEDNESDAY MORNING AS A DRY COLD FRONT MOVES THROUGH
  THE NORTHERN CALIFORNIA WATERS.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201215-
/O.EXT.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST EARLY WEDNESDAY MORNING AS A DRY COLD FRONT MOVES THROUGH
  THE NORTHERN CALIFORNIA WATERS.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-201215-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST EARLY WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201200-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
906 PM PDT SUN AUG 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE THROUGH EARLY 
  MONDAY MORNING. STRONGEST WINDS SOUTH OF PT SUR. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
076 
WHUS76 KMTR 201013
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
313 AM PDT MON AUG 20 2012

PZZ560-201815-
/O.EXB.KMTR.SC.Y.0128.120820T2000Z-120821T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND EVENING.

* WAVES: STEEP FRESH SWELL WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-201815-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY
  EVENING.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-201815-
/O.EXT.KMTR.SC.Y.0128.120820T1800Z-120821T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201815-
/O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE
  TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN
  CALIFORNIA WATERS.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201200-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE DECREASING TO 10 TO
  20 KT. STRONGEST WINDS SOUTH OF PT SUR.

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-201815-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
313 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE
  TUESDAY NIGHT.

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
650 
WHUS76 KMTR 201609
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
909 AM PDT MON AUG 20 2012

PZZ570-210015-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
909 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  FRIDAY EVENING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-210015-
/O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
909 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN 
  CALIFORNIA WATERS. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-210015-
/O.CON.KMTR.SC.Y.0128.120820T2000Z-120821T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
909 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND EVENING. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-210015-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
909 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-210015-
/O.CON.KMTR.SC.Y.0128.120820T1800Z-120821T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
909 AM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON 
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
274 
WHUS76 KMTR 202124
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
224 PM PDT MON AUG 20 2012

PZZ570-210530-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
224 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  FRIDAY EVENING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-210530-
/O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
224 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE
  TUESDAY NIGHT. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-210400-
/O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
224 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THE
  EVENING.

* WAVES: STEEP FRESH SWELL WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-210530-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
224 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-210400-
/O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
224 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON 
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
197 
WHUS76 KMTR 210326
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
826 PM PDT MON AUG 20 2012

PZZ570-211130-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
826 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  FRIDAY EVENING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211130-
/O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
826 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-210430-
/O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
826 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THE 
  EVENING. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-211130-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
826 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-210430-
/O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
826 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON 
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
659 
WHUS76 KMTR 210427
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
927 PM PDT MON AUG 20 2012

PZZ530-560-210530-
/O.EXP.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
PIGEON POINT TO POINT PINOS TO 10 NM-
927 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ570-211230-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
927 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  FRIDAY EVENING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211230-
/O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
927 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-211230-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
927 PM PDT MON AUG 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TUESDAY NIGHT. 

* WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 8:54 PM PDT, 12 minutes earlier.

Area forecast discussion, Aug 19, 8:54 PM PDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
854 PM PDT SUN AUG 19 2012

.DISCUSSION...AS OF 8:52 PM PDT SUNDAY...STRATUS CONTINUES TO FILL
IN ALONG THE COAST TONIGHT. THE MARINE LAYER IS ROUGHLY 1000-1100
FEET DEEP AT THE MOMENT. ONSHORE PRESSURE GRADIENTS ARE NEARLY 4
MB FROM SFO-SAC. WEST WINDS WILL CAUSE MORE STRATUS TO MOVE INLAND
OVERNIGHT. HIGHS TODAY RANGED FROM THE LOWER 60S AT THE COAST TO
THE LOWER 100S INLAND VALLEYS. PARKFIELD REACHED 102F FOR INSTANCE.

A DRY MODERATE MID LEVEL TROUGH WILL APPROACH THE AREA VERY LATE
MONDAY NIGHT INTO TUESDAY. IT WILL BE AN OPEN WAVE TROUGH TUESDAY
FORMING INTO A CLOSED LOW AS IT REACHES THE SOUTHERN SAN JOAQUIN
VALLEY WEDNESDAY. DURING THIS TIME EXPECT THE MARINE LAYER TO
GRADUALLY DEEPEN TO MODERATE TO DEEP LEVELS PROBABLY UP TO BETWEEN
2-3 THOUSAND FEET OR POSSIBLY EVEN HIGHER. IF ENOUGH MIXING AND
COOLING ARE PRESENT THAN THIS WILL MIX OUT THE MARINE LAYER CLOUDS
REVEALING PARTLY CLOUDY SKIES. THE OVERALL IMPACT OF THE LOW WILL
BE TO CAUSE GRADUAL COOLING ACROSS INLAND VALLEYS AT LEAST AS MUCH
AS 5 TO MAYBE 10 DEGREES.

THE TROUGH EXITS THE REGION BY LATE WEEK BEING REPLACED BY A WEAK
RIDGE FRIDAY AND SATURDAY. WEAK TROUGHING WILL RETURN BY SUNDAY.
DURING THIS TIME THE MARINE LAYER CLOUDS WILL LIKELY REDEVELOP TO
SOME EXTENT. HIGH PRESSURE WILL QUICKLY RETURN LATE IN THE WEEKEND
AND POSSIBLY EARLY NEXT WEEK. THIS MAY SET THE STAGE FOR A WARM TO
HOT WEATHER EVENT EARLY NEXT WEEK.

&&

.AVIATION...AS OF 5:42 PM PDT SUNDAY...MARINE LAYER JUST OVER 1200
FEET DEEP ALONG COAST. FLOW ALOFT IS CYCLONIC WITH INCREASING
ONSHORE FLOW. BELIEVE LAYER WILL CONTINUE A TREND OF SUBTLE
DEEPENING AND ALONG WITH STRONG ONSHORE WINDS STRATUS SHOULD MOVE
EFFICIENTLY INTO SF BAY OVERNIGHT. HAVE CIGS DEVELOPING AT ALL
TERMINALS OVERNIGHT AND BY MORNING AT KSJC.

VICINITY OF KSFO...VFR EXPECTED TIL 3-4Z THEN CIGS DEVELOPING OVER
KSFO. ESTIMATE FOR BURN OFF MONDAY IS 18Z.

KSFO BRIDGE APPROACH...CIGS WILL BE 1-2 HOURS LATER THIS EVENING
AT THE APPROACH SO EXPECTING VISUALS THROUGH 04-06Z TONIGHT.
MORNING MIX OUT 1730-18Z FIRST GUESS AT THIS TIME.

MONTEREY BAY AREA TERMINALS...CIGS OVER KMRY ALREADY FOR THE NIGHT
AND SHORTLY AT KSNS. CIGS WILL PULL BACK TO THE COAST AROUND 18Z
BUT MAY LINGER FOR KMRY ALL DAY MONDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...MRY BAY UNTIL 9 PM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...SF BAY UNTIL MIDNIGHT

&&

PUBLIC FORECAST: CANEPA
AVIATION/MARINE: RWW

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.